# SDR SWAA2012111609559

- Difficulty date: October 10, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 53,023 hours, 32,497 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 313A21431
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBOARD GUIDE PIN FOR PANEL 411AT PIN AND FRAME BROKEN OFF.  REMOVED AND REPLACED FITTING 313A2143-2 IAW SRM 51-10-02 AND SRM 51-40-02.  POS LEFT PN OFF/ON 313A2143-1 S/N OFF NSN SN ON NSN.
